# SDR AALA202007289016

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 25,702 hours, 10,243 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 12072529
- Condition: Failed
- Location: Cockpit
- Part time: 25,702 hours, 10,243 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN AND COCKPIT ODOR AT FL310. RECIRC FAN SUPPLY CB POPPED. ACCOMPLISHED SMOKE/ODOR FUMES TROUBLESHOOTING CARD 26L00021001. ISOLATED ODOR TO LEFT CABIN RECIRCULATION FAN AND REPLACED IT PER AMM 21-21-51. A SATISFACTORTY OPERATATIONAL CHECK WAS ACCOMPLISHED.
